Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 138, NWS Atlanta, GA

June 16, 2018Jasper County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 16, 2018, 9:38 PM EDT for Jasper County, Putnam County, Georgia. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2018, 9:38 PM EDT (01:38 UTC)
Expired
Jun 16, 2018, 10:08 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:40 PM EDTTSTM WND DMG2 Ne Monticello, GATREE REPORTED DOWN AT THE INTERSECTION OF HWY 83 AND ALEXANDER RD.
Jun 16, 9:44 PM EDTTSTM WND DMG2 Ne Monticello, GATREE REPORTED DOWN AT THE INTERSECTION OF HWY 83 AND ALEXANDER RD.
Jun 16, 10:00 PM EDTTSTM WND DMG2 Sw Calvin, GATREE REPORTED DOWN AT THE 1700 BLOCK OF 7 ISLAND RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2274 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2274 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS52 KFFC 170138
SVRFFC
GAC159-237-170230-
/O.NEW.KFFC.SV.W.0138.180617T0138Z-180617T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
938 PM EDT SAT JUN 16 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Putnam County in central Georgia...
  Central Jasper County in central Georgia...

* Until 1030 PM EDT.

* At 938 PM EDT, a severe thunderstorm was located near Willard, or 7
  miles east of Monticello, moving west at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Monticello, Calvin, Eudora and Willard. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3324 8350 3326 8383 3327 8383 3346 8377
      3347 8375 3331 8348
TIME...MOT...LOC 0138Z 107DEG 23KT 3330 8356 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
615 
WWUS52 KFFC 170205
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1005 PM EDT SAT JUN 16 2018

GAC237-170215-
/O.CAN.KFFC.SV.W.0138.000000T0000Z-180617T0230Z/
Putnam GA-
1005 PM EDT SAT JUN 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PUTNAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3325 8355 3326 8383 3327 8383 3346 8377
      3347 8375 3335 8354
TIME...MOT...LOC 0205Z 107DEG 23KT 3335 8376 

$$

GAC159-170230-
/O.CON.KFFC.SV.W.0138.000000T0000Z-180617T0230Z/
Jasper GA-
1005 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CENTRAL JASPER COUNTY...

At 1005 PM EDT, a severe thunderstorm was located near Calvin, or
near Monticello, moving west at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monticello, Eudora and Calvin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3325 8355 3326 8383 3327 8383 3346 8377
      3347 8375 3335 8354
TIME...MOT...LOC 0205Z 107DEG 23KT 3335 8376 

HAIL...<.75IN
WIND...60MPH
 
$$
103 
WWUS52 KFFC 170208
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1008 PM EDT SAT JUN 16 2018

GAC159-170218-
/O.CAN.KFFC.SV.W.0138.000000T0000Z-180617T0230Z/
Jasper GA-
1008 PM EDT SAT JUN 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JASPER COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3325 8355 3326 8383 3327 8383 3346 8377
      3347 8375 3335 8354
TIME...MOT...LOC 0207Z 107DEG 23KT 3336 8379 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:53 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 16, 7:53 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
753 PM EDT Sat Jun 16 2018

.PREV DISCUSSION... /Issued 321 PM EDT Sat Jun 16 2018/

SHORT TERM /Tonight through Sunday Night/...

An early start to convection across portions of the NE but a
decreasing trend in activity of late as outflows were sent east of
the area. Despite this, CAPE values, even mixed layer, of 3000
J/KG plus reside across the I20 corridor. Beginning to see this
influence as isolated activity begins across the Atlanta metro.
Convergence of NE activity and residual outflows and activity
just south of AHN should coalesce in to a more substantial area of
thunderstorms for this evening. Strong to isolated severe storms
remain possible as seen from activity already seen over NE GA
today.

With deep layer moisture increasing overnight, models hinting at
even some nocturnal activity across the SW portions. Could be more
stratus and light rain with just embedded convective activity but
will bear watching. An early start to convection for Sunday as
activity to the SW develops to the NE as we acquire a SW steering
flow. Lapse rates slightly steeper but overall cloud cover will be
more substantial. All in all, expect a slight increase in rain
chances and coverage and have painted likely pops for south
central portions of the forecast area.

Deese

LONG TERM /Monday through Saturday/...

No major changes made to the extended forecast. Days 3 through 7
continue to be largely dominated by broad high pressure ridge over
the eastern US. Weak low pressure over the state will dampen out by
Monday, though the better moisture will remain over the state. The
high pressure ridge will help to suppress diurnal convection
somewhat, but there remains enough moisture, instability and heating
to trigger isolated to scattered convection each afternoon and
evening. Ridge axis moves eastward by mid week, and shifts over the
Atlantic late in the week, as low pressure approaches the Tennessee
Valley from the Midwest. Have continued with slightly higher pops
for the latter half of the week as the diminishing ridge influence
allows for better precip coverage. Expect slightly higher than
normal temperatures through the week with highs generally in the 90s
and lows in the 70s.
01

&&

.AVIATION...
00Z Update...
Evening convection winding down in and near TAF sites. Watching an
outflow boundary which could impact the ATL area TAFs. Expect
convection to deteriorate by 02Z. VFR conditions will once again
give way to MVFR & patchy IFR CIGs/VIS 08-10Z. HI-REs models
consistent showing convection around CSG, held off until later in
morning. TSTM chances increase tomorrow afternoon. Winds will be
generally light SE to SW and frequently calm overnight.

//ATL Confidence...00Z Update...
Medium to high confidence in convection, winds and visibility.
Medium confidence in MVFR/IFR timing and CIG heights.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  70  92 /  40  30  30  30
Atlanta         72  87  72  89 /  40  60  40  30
Blairsville     65  85  65  86 /  30  40  30  40
Cartersville    70  88  70  90 /  30  50  40  30
Columbus        73  87  72  91 /  40  60  40  30
Gainesville     70  87  70  89 /  40  40  30  30
Macon           72  88  71  92 /  40  60  40  30
Rome            71  89  71  90 /  30  40  30  30
Peachtree City  70  87  70  90 /  40  60  40  40
Vidalia         73  89  73  91 /  50  60  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....01
AVIATION...Atwell
Hazardous weather outlook, Jun 16, 3:38 PM EDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
338 PM EDT Sat Jun 16 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171945-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
338 PM EDT Sat Jun 16 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms can be expected during this afternoon and
evening. The highest coverage is expected to be south of
Interstate 20 and over the northeast Georgia mountains. Some
storms could be strong and an isolated severe storm cannot be
ruled out. The main threats will be isolated flooding from locally
heavy rainfall, damaging winds, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is a chance of thunderstorms each day, mainly during the
afternoon and evening hours. A few storms could be strong to severe
each day with strong, gusty winds, frequent lightning and isolated
flooding from heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Local storm report, Jun 16, 8:51 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
851 PM EDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 W ACWORTH             34.07N  84.69W
06/16/2018  E1.00 INCH       COBB               GA   SOCIAL MEDIA

            QUARTER-SIZED HAIL REPORTED BY PUBLIC ON SOCIAL MEDIA
            IN ACWORTH.

&&

EVENT NUMBER FFC1800344

KING
Special weather statement, Jun 16, 8:57 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
857 PM EDT SAT JUN 16 2018

GAZ049-050-059>061-170130-
Morgan GA-Putnam GA-Hancock GA-Jasper GA-Greene GA-
857 PM EDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...PUTNAM...
NORTHERN HANCOCK...NORTHEASTERN JASPER AND SOUTHERN GREENE COUNTIES
UNTIL 930 PM EDT...

At 857 PM EDT...a line of strong thunderstorms was along a line
extending from near Springfield to Phoenix to near Warfield...and
moving northwest at 45 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Madison, Greensboro, Monticello, White Plains, Shady Dale,
Buckhead, Reynolds Plantation, Phoenix, Liberty, Springfield, Veazey,
Harmony, Godfrey, Oconee Springs Park, Warfield, Willard, Rockville,
Rock Eagle 4-H Center and Central Georgia Experiment Stn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8309 3320 8328 3332 8371 3359 8357
      3361 8323 3347 8301 3345 8299 3345 8297
      3338 8285
TIME...MOT...LOC 0057Z 124DEG 38KT 3341 8300 3342 8326 3329 8335

WIND...40MPH
Special weather statement, Jun 16, 8:59 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
859 PM EDT SAT JUN 16 2018

GAZ034-045-170130-
De Kalb GA-Gwinnett GA-
859 PM EDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB AND SOUTHWESTERN GWINNETT
COUNTIES UNTIL 930 PM EDT...

At 859 PM EDT...a strong thunderstorm was over Mountain Park, or 10
miles east of Decatur...moving northwest at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Decatur, Lilburn, Norcross, Clarkston, Stone Mountain, Avondale
Estates, Pine Lake, Tucker, North Decatur, Mountain Park, Scottdale
and Redan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3382 8402 3374 8408 3378 8429 3394 8418
TIME...MOT...LOC 0059Z 116DEG 13KT 3380 8412

WIND...40MPH
Special weather statement, Jun 16, 9:01 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
901 PM EDT SAT JUN 16 2018

GAZ097-170130-
Laurens GA-
901 PM EDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAURENS COUNTY UNTIL 930
PM EDT...

At 901 PM EDT...a strong thunderstorm was near Tuckers Crossroad, or
near Dublin...moving northwest at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3259 8286 3258 8306 3270 8298 3271 8296
      3271 8290 3263 8283
TIME...MOT...LOC 0101Z 116DEG 13KT 3263 8289

WIND...50MPH
Local storm report, Jun 16, 9:16 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     LIGHTNING        2 SE SUGAR HILL         34.09N  84.01W
06/16/2018                   GWINNETT           GA   EMERGENCY MNGR

            HOME STRUCK BY LIGHTNING ON THE 4200 BLOCK OF REYNOLDS
            PLACE.

&&

EVENT NUMBER FFC1800345

KING
Special weather statement, Jun 16, 9:28 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
928 PM EDT SAT JUN 16 2018

GAZ049-059-060-170200-
Morgan GA-Putnam GA-Jasper GA-
928 PM EDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...WESTERN
PUTNAM AND EASTERN JASPER COUNTIES UNTIL 1000 PM EDT...

At 928 PM EDT...a line of strong thunderstorms was along a line
extending from Central Georgia Experiment Stn to near
Stanfordville...and moving west at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Monticello, Shady Dale, Central Georgia Experiment Stn,
Farrar, Godfrey, Stanfordville, Warfield, Adgateville and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8338 3319 8373 3348 8368 3349 8367
      3350 8368 3358 8367 3337 8335
TIME...MOT...LOC 0128Z 112DEG 14KT 3340 8353 3325 8354

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:24 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jun 16, 8:27 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Washington33 min
Jun 16, 8:30 PM EDTSpecial Weather StatementFFCNewton30 min
Jun 16, 8:57 PM EDTSpecial Weather StatementFFCJasper, Putnam33 min
Jun 16, 8:59 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 16, 9:01 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 16, 9:28 PM EDTSpecial Weather StatementFFCJasper, Putnam32 min
Jun 17, 12:59 AM EDTSpecial Weather StatementFFCBartow31 min
Jun 17, 9:23 AM EDTSpecial Weather StatementFFCMacon37 min
Jun 17, 1:45 PM EDTSpecial Weather StatementFFCEmanuel45 min
Jun 17, 2:09 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 17, 2:18 PM EDTSpecial Weather StatementFFCPickens27 min
Jun 17, 2:39 PM EDTSpecial Weather StatementFFCGilmer36 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens18 min
Jun 17, 2:52 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 17, 3:05 PM EDTSpecial Weather StatementFFCPickens25 min
Jun 17, 3:23 PM EDTSpecial Weather StatementFFCGordon37 min
Jun 17, 3:47 PM EDTSpecial Weather StatementFFCUnion28 min
Jun 17, 3:57 PM EDTSpecial Weather StatementFFCBartow33 min
Jun 17, 4:13 PM EDTSpecial Weather StatementFFCUnion32 min
Jun 17, 4:25 PM EDTSpecial Weather StatementFFCDouglas35 min
Jun 17, 4:28 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Gordon, Walker32 min
Jun 17, 4:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 17, 4:57 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 17, 5:00 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 17, 5:03 PM EDTSpecial Weather StatementFFCDouglas27 min
Jun 17, 5:11 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker32 min
Jun 17, 5:26 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding34 min
Jun 17, 5:42 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 17, 5:46 PM EDTSpecial Weather StatementFFCCatoosa29 min
Jun 17, 5:58 PM EDTSpecial Weather StatementFFCCarroll, Paulding32 min
Jun 17, 6:28 PM EDTSpecial Weather StatementFFCCarroll, Haralson32 min
Jun 17, 6:56 PM EDTSpecial Weather StatementFFCHaralson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.